MathSciNet Relay Station
MathSciNet bibliographic data
MR598367 22E46 (81C40)
King, R. C.; Al-Qubanchi, A. H. A. The Weyl groups and weight multiplicities of the exceptional Lie groups. J. Phys. A 14 (1981), no. 1, 51–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement